Flächenläufige Bewegungsvorgänge im elliptischen Raum II.

Hans Robert Müller

Monatshefte für Mathematik (1954)

  • Volume: 57, page 129-133
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Müller, Hans Robert. "Flächenläufige Bewegungsvorgänge im elliptischen Raum II.." Monatshefte für Mathematik 57 (1954): 129-133. <http://eudml.org/doc/176917>.

author = {Müller, Hans Robert},
journal = {Monatshefte für Mathematik},
keywords = {differential geometry},
pages = {129-133},
title = {Flächenläufige Bewegungsvorgänge im elliptischen Raum II.},
url = {http://eudml.org/doc/176917},
volume = {57},
year = {1954},

AU - Müller, Hans Robert
TI - Flächenläufige Bewegungsvorgänge im elliptischen Raum II.
JO - Monatshefte für Mathematik
PY - 1954
VL - 57
SP - 129
EP - 133
KW - differential geometry
UR - http://eudml.org/doc/176917
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.